Alert archive / Maine / Gale Warnings in 2011
Gale Warning 25, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Oct 4, 2011, 3:22 AM EDT. It took effect at Oct 5, 2011, 8:00 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2011, 3:22 AM EDT (07:22 UTC)
- In effect from
- Oct 5, 2011, 8:00 AM EDT
- Expired
- Oct 6, 2011, 12:50 AM EDT
- In force
- 17 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
883 WHUS71 KCAR 040722 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 322 AM EDT TUE OCT 4 2011 ANZ050>052-041530- /O.CAN.KCAR.SW.Y.0036.000000T0000Z-111004T2000Z/ /O.NEW.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 322 AM EDT TUE OCT 4 2011 ...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
10 follow-up statements
266 WHUS71 KCAR 041046 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 646 AM EDT TUE OCT 4 2011 ANZ050>052-041700- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 646 AM EDT TUE OCT 4 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
522 WHUS71 KCAR 041428 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1028 AM EDT TUE OCT 4 2011 ANZ050>052-042230- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1028 AM EDT TUE OCT 4 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
206 WHUS71 KCAR 041743 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 143 PM EDT TUE OCT 4 2011 ANZ050>052-050145- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 143 PM EDT TUE OCT 4 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
267 WHUS71 KCAR 041921 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 321 PM EDT TUE OCT 4 2011 ANZ050>052-050330- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 321 PM EDT TUE OCT 4 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MIGNONE
182 WHUS71 KCAR 050232 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1032 PM EDT TUE OCT 4 2011 ANZ050>052-051000- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1032 PM EDT TUE OCT 4 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
345 WHUS71 KCAR 050701 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 301 AM EDT WED OCT 5 2011 ANZ050>052-051800- /O.CON.KCAR.GL.W.0025.111005T1200Z-111006T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 301 AM EDT WED OCT 5 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HASTINGS
116 WHUS71 KCAR 051846 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 PM EDT WED OCT 5 2011 ANZ050>052-060300- /O.EXT.KCAR.GL.W.0025.000000T0000Z-111006T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 246 PM EDT WED OCT 5 2011 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
140 WHUS71 KCAR 052327 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 727 PM EDT WED OCT 5 2011 ANZ052-060730- /O.CAN.KCAR.GL.W.0025.000000T0000Z-111006T1200Z/ /O.NEW.KCAR.SC.Y.0062.111005T2327Z-111006T0800Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 727 PM EDT WED OCT 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-060730- /O.EXT.KCAR.GL.W.0025.000000T0000Z-111006T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 727 PM EDT WED OCT 5 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
103 WHUS71 KCAR 060219 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1019 PM EDT WED OCT 5 2011 ANZ050-051-060800- /O.CON.KCAR.GL.W.0025.000000T0000Z-111006T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1019 PM EDT WED OCT 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-060800- /O.CON.KCAR.SC.Y.0062.000000T0000Z-111006T0800Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1019 PM EDT WED OCT 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS71 KCAR 060450 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1250 AM EDT THU OCT 6 2011 ANZ050-051-061300- /O.CAN.KCAR.GL.W.0025.000000T0000Z-111006T0800Z/ /O.EXB.KCAR.SC.Y.0062.000000T0000Z-111006T2200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1250 AM EDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-061300- /O.EXT.KCAR.SC.Y.0062.000000T0000Z-111006T2200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1250 AM EDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 4, 12:30 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Oct 4, 12:30 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1230 AM EDT TUE OCT 4 2011
.SYNOPSIS...
LOW PRESSURE WILL LIFT NORTH FROM THE MID ATLANTIC REGION
OVERNIGHT...THEN CROSS THE GULF OF MAINE TUESDAY. MUCH COOLER
AND BLUSTERY CONDITIONS ARE EXPECTED WEDNESDAY INTO THURSDAY.&&
.NEAR TERM /THROUGH TODAY/...
UPDATE: RADAR LOOPS SHOW DECENT AREA OF PRECIP TO MOVE INTO OUR
FAR SWRN AREAS NEXT FEW HOURS SO HAVE ADJUSTED POPS UPWARD ACROSS
THESE AREAS. REMAINDER OF THE FCST ON TRACK...
LOW PRESSURE WILL LIFT FROM THE MID ATLANTIC REGION TO THE
SOUTHERN GULF OF MAINE OVERNIGHT. SCATTERED SHOWERS ARE EXPECTED
ACROSS THE REGION INTO THE EARLY MORNING HOURS. A STEADIER RAIN IN
ADVANCE OF THE APPROACHING LOW WILL THEN BEGIN TO EXPAND NORTHWARD
ACROSS THE FORECAST AREA OVERNIGHT. AREAS OF FOG...LOCALLY
DENSE...WILL ALSO OCCUR ACROSS THE FORECAST AREA OVERNIGHT.
OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE UPPER 40S TO
AROUND 50 NORTH...TO THE LOWER 50S DOWNEAST. HAVE UPDATED THE
FORECAST MOSTLY TO ADJUST FOR CURRENT CONDITIONS.
THE INTENSIFYING LOW WILL MOVE NORTHEAST ACROSS THE GULF OF MAINE
TUESDAY BRINGING RAIN TO THE FORECAST AREA. HIGH TEMPERATURES
TUESDAY WILL RANGE FROM THE UPPER 40S TO LOWER 50S NORTH...TO THE
MID TO UPPER 50S DOWNEAST.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A DEEP CLOSED H5 UPPER LOW WILL MOVE OFF THE DELMARVA COAST AND
INTO THE CANADIAN MARITIMES DURING THIS TIME FRAME. A SURFACE LOW
WILL DEVELOP IN THE GULF OF MAINE AND RAPIDLY INTENSIFY AS IT
LIFTS INTO NOVA SCOTIA. NORTHERN MAINE WILL EXPERIENCE WRAP AROUND
MOISTURE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. EXPECT TO SEE
A MIX OF WET SNOW AND RAIN SHOWERS ACROSS THE NORTHERN ZONES AFTER
06Z WEDNESDAY BASED ON FORECAST 850-700MB AND 1000-850MB THICKNESS
LEVELS.
IT WILL BE A BLUSTERY DAY ON WEDNESDAY WITH CLEARING SKIES. HIGH
TEMPERATURES WILL BE TEN DEGREES BELOW NORMAL. GUSTY NORTH WINDS 20
TO 30 MPH WILL MAKE IT FEEL MUCH COLDER. WINDS WILL REMAIN IN THE
10 TO 20 MPH RANGE WEDNESDAY NIGHT WITH POLAR AIR CONTINUING TO
ADVECT INTO THE REGION. LOWS WILL RANGE FROM THE MID 20S NORTH TO
NEAR FREEZING DOWNEAST. THURSDAY WILL BE ANOTHER COLD AND BLUSTERY
DAY WITH HIGHS FROM THE MID 40S NORTH TO LOWER 50S DOWNEAST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE CONTINUES TO BUILDS IN FROM WEST THURSDAY NIGHT
AND WITH DIMINISHING WINDS...CLEAR SKIES...AND COLD POCKET IN
PLACE FRIDAY AM TEMPS WILL DROP TO MID 20S NORTH AND AROUND 30
SOUTH. REMAINDER OF PERIOD LOOKS QUIET WITH MORE NORMAL TEMPS.
NORTHERN ZONES MAY SEE SOME ISOLATED SHOWERS SUNDAY WITH
DISSIPATING FRONT APPROACHING FROM NORTH.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: CONDITIONS OVERNIGHT WILL GENERALLY RANGE FROM IFR/LIFR
LEVELS...WITH LOCALIZED VLIFR. GENERALLY MVFR/IFR CONDITIONS ARE
EXPECTED ACROSS THE FORECAST AREA TUESDAY.
SHORT TERM: A SURFACE LOW WILL DEVELOP OVER THE GULF OF MAINE AND
DEEPEN AS IT MOVES INTO NOVA SCOTIA. EXPECT MVFR/IFR CIGS AND
VSBYS TUESDAY NIGHT IN RAIN SHOWERS...EXCEPT A MIX A RAIN AND SNOW
SHOWERS AT KCAR AND KPQI AFTER 06Z WEDNESDAY. PRECIPITATION WILL
END AT ALL TAF SITES BY 18Z WEDNESDAY WITH VFR CIGS AND VSBYS.
NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS ON
WEDNESDAY. GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY THROUGH
SATURDAY.
&&
.MARINE...
NEAR TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS
THE WATERS OVERNIGHT THROUGH TUESDAY. SMALL CRAFT ADVISORY CONDITIONS
OVERNIGHT ARE FOR SEAS DUE TO A LINGERING SWELL. WINDS/SEAS ARE BOTH
EXPECTED TO BE AT SMALL CRAFT ADVISORY LEVELS TUESDAY.
VISIBILITIES WILL BE REDUCED IN RAIN AND FOG OVERNIGHT THROUGH
TUESDAY.
SHORT TERM: SURFACE LOW WILL DEVELOP OVER THE GULF OF MAINE AND
DEEPEN AS IT MOVES INTO NOVA SCOTIA. EXPECT REDUCED VISIBILITIES IN
RAIN AND RAIN SHOWERS BEFORE ENDING WEDNESDAY MORNING. NORTHERLY
WINDS WILL INCREASE WITH EITHER STRONG SCA OR GALE WARNING
CONDITIONS WEDNESDAY THROUGH THURSDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EDT THIS
AFTERNOON FOR ANZ050>052.
&&
NEAR TERM...KHW/MIGNONE
SHORT TERM...OKULSKI
LONG TERM...PJR
AVIATION...KHW/MIGNONE
MARINE...KHW/MIGNONE/OKULSKIHazardous weather outlook, Oct 4, 3:21 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 321 AM EDT TUE OCT 4 2011 MEZ001>006-010-011-015>017-029>032-050730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 321 AM EDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-050730- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 321 AM EDT TUE OCT 4 2011 ...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 9 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.